# SDR SWIA201231755

- Difficulty date: July 25, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 29,519 hours, 39,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE SKIN DOUBLER CHAFED AT HEAT EXCHANGER AREA.  (C-CHECK)  REPLACED DOUBLER ON LEFT FUSELAGE BEHIND HEAT EXCHANGER IN REFERENCE TO SRM.
